# SDR WX0A2023011731702

- Difficulty date: January 10, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N243NV
- Make and model: Airbus A320-214
- Aircraft serial: 1461
- Aircraft time: 54,066 hours, 37,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRC 7000-0019: IN PASSENGER CABIN, ALL EMERGENCY LIGHT RELATED TO EPSU 10WL AND 12WL INOP ON BATTERY. / IN PASSENGER CABIN, EPSU 10WL AND 12WL REPLACED AND TESTED SERVICEABLE AS PER AMM 33-51-38-400-001-A"
